MathSciNet Relay Station
MathSciNet bibliographic data
MR2322691 (2008e:60313) 60K37 (60F05 60J05 82C44)
Goldsheid, Ilya Ya. Simple transient random walks in one-dimensional random environment: the central limit theorem. Probab. Theory Related Fields 139 (2007), no. 1-2, 41–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement